MathSciNet Relay Station
MathSciNet bibliographic data
MR3439649 94A17 (62B10 62C10)
Kelbert, M.; Mozgunov, P. Asymptotic behaviour of the weighted Renyi, Tsallis and Fisher entropies in a Bayesian problem. Eurasian Math. J. 6 (2015), no. 2, 6–17.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement